# SDR UPS99230364

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172807
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CUSTOMER CARD #934321 FOUND CRACKED RIB IN NR 4 SLAT, 3RD RIB I/B OF O/B SLAT TRACK WHERE RIB ATTACHES TO LOWER AFT CHORD.  REMOVED CRACKED RIB AND INSTALLED NEW RIB PER SRM 51-30-2.
